Doctor insights on:
Does Trazodone Cause Weight Gain
I have severe tinnitus with associated anxiety insomina depression starting trazodone does it cause weight gain like serowuel did and does thank you?
Many factors: There are several reasons for weight gain. It can be as simple as eating too many calories, or eating the wrong calories, or not getting enough exercise. You will gain weight when you take in more calories than your body burns each day. There are also medical conditions and hormone imbalances which cause weight gain, and medications with side effects of weight gain. ...Read moreSee 2 more doctor answers
In some women: Progesterone iud's can cause weight gain and also copper iud's. The best way to prevent weight gain is to eat 6 equal healthy meals with 6 servings of fresh vegetables and one apple each day, moderate exercise through the day ( try pretend jump roping for 1 minute at a time or more up to 60 minutes in 24 hours, sleep 7-8 hours, and manage stress skillfully. Added zinc might help with cu iud. ...Read moreSee 1 more doctor answer
Mirtazapibe works really well for me however I've heard so many stories. is it just what you eat that causes weight gain or is their something in the?
Yes they do: A perdue university study found that diet sodas may be linked to many health problems from obesity to diabetes to heart disease.One large study found that people who drank artificial sweetened soda were more likely to gain weight and develop metabolic syndrome, diabetes and heart disease.This include drinks containing aspartame, sucralose, and sacharin. ...Read more
- Talk to a doctor live online for free
- Does trazodone cause weight gain or loss?
- Does evening primrose oil cause weight gain?
- Does biotin 5000 mcg cause weight gain?
- Ask a doctor a question free online
- Does vitamin b12 cause weight gain?
- Why does depakote cause weight gain?
- Why does lyrica cause weight gain?
- Does estrace cause weight gain?
- Talk to a neurologist online